# SDR CALA2014012400110

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 47,213 hours, 16,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A112221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500A LT INBD RIVET BETWEEN STRINGER 8 & STRINGER 9.  REPAIRED DAMAGED FRAME IAW EA-5310-04716.
